# SDR 0104139916

- Difficulty date: November 8, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N949N
- Make and model: Doug DC-9-32
- Aircraft serial: 47566
- Aircraft time: 71,075 hours, 75,141 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck at ATL, the pylon closing rib was found cracked at sta YN 176 LHS, at the portion of the lower cap. A new lower cap section was installed and spliced with repair angle. Material 0.040 TI-6AI-4V titanium. Repaired per EA 99-185300
